MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. JELCO PROTECTIV SAFETY IV CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L

SMITHS MEDICAL ASD, INC. JELCO PROTECTIV SAFETY IV CATHETERS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L
Model Number 307300
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sheath was bent, the catheter creased and would not allow the needle to retract.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2022-06241.The report was submitted in error., corrected data: corrected information provided in h10.

Brand Name
JELCO PROTECTIV SAFETY IV CATHETERS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM L
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
201 west queen st.
southington CT 06489
Manufacturer (Section G)
NULL
201 west queen st.
southington CT 06489
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key14089080
Report Number3012307300-2022-06241
Device Sequence Number17462171
Product Code FOZ
UDI-Device Identifier10351688071293
UDI-Public10351688071293
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K990236
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number307300
Device Catalogue Number307300
Device Lot Number4169776
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2022
Supplement Date Received by Manufacturer01/23/2023
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown